# SDR XMXR2022083001

- Difficulty date: May 25, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N325AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500513
- Aircraft time: 2,470 hours, 1,551 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Flow Valve
- Part number: 130025011
- Part serial: 1214
- Condition: Failed
- Location: Bleed System
- Part time: 498 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT ALTITUDE BLEED 1 CYCLES BETWEEN OPEN AND CLOSE IN AUTO
